# SDR 97ZZZM1

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900
- Aircraft serial: UB8
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 4171 - FLL-MIA - RIGHT ENGINE FIRE INDICATOR 'D' FLICKERED IN FLIGHT.  TROUBLE SHOT SYSTEM, CLEANED CONNECTOR, COULD NOT DUPLICATE.  (M)
